# SDR DHL2007785029

- Difficulty date: November 5, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON NR 7 SLAT INBOARD UPPER SURFACE WING STATION 601.  EVALUATED DENT AND FOUND OUT OF LIMITS IAW B-727 SRM 57-50-1 FIGURE 2.  REMOVED NR 7 SLAT ACCESS PANELS IAW B-727 SRM 51-30-2, CUT OUT DAMAGED AREA AND COVE SKIN IAW B-727 SRM 51-10-1.  FABRICATED REPAIR DOUBLER.  FABRICATED COVE SKIN DOUBLER AND FABRICATED REPAIR SPACERS IAW B-727 SRM 57-50-3 FIGURE 1 AND 57-50-2 FIGURE 2.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 57-50-3 FIGURE 1 AND 51-30-2.  REINSTALLED NR 7 SLAT ACCESS PANELS IAW B-727 SRM 51-30-2.
